Two-dimensional and axisymmbtric nonstationary gas flows with strong shock waves. PMM vol. 38, n{ring equal to} 3, 1974, pp. 477-483

Результат исследований: Научные публикации в периодических изданияхстатьярецензирование

Аннотация

We propose a way of obtaining the second and successive approximations in constructing a solution by Chernyi's method [1-3], Limiting nonstationary flows of an inviscid gas were studied in [4, 5].

Язык оригиналаанглийский
Страницы (с-по)441-447
Число страниц7
ЖурналJournal of Applied Mathematics and Mechanics
Том38
Номер выпуска3
DOI
СостояниеОпубликовано - 1974

Предметные области Scopus

  • Моделирование и симуляция
  • Сопротивление материалов
  • Общее машиностроение
  • Прикладная математика

Fingerprint

Подробные сведения о темах исследования «Two-dimensional and axisymmbtric nonstationary gas flows with strong shock waves. PMM vol. 38, n{ring equal to} 3, 1974, pp. 477-483». Вместе они формируют уникальный семантический отпечаток (fingerprint).

Цитировать